Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Thyroid medication intake, pregnancy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi,i m 36+ weeks pregnant,i have finished my thyroxine and it a weekend i have to wait till monday. if i will not take my thyroxine for 2-3 days, does it harm my baby. shall i go to the boots pharmacy?please answer quickly
Doctor :   Hi
Doctor :   Let me read your query
Doctor :   I am
Doctor :   Ok

Doctor :   How is your thyroid status controlled with medications?
User :   hi,
User :   i am very much worried where from i will get the tablets
Doctor :   Ok
Doctor :   Do you have the prescription?
User :   yes i am taking 100micrograms is now controlled
Doctor :   Ok

Doctor :   Since how long have you been on it?
User :   3 years
Doctor :   Ok
User :   i am worried because i m pregnant.
Doctor :   Do you have the prescription?
User :   no
Doctor :   Ok

User :   i live in uk,and without prescription i will not get the medicine.
User :   what to do?
Doctor :   Yes, I do understand

Doctor :   for 2 days it is not a problem
Doctor :   you can wait
Doctor :   but not after that
User :   is it
Doctor :   Yes
Doctor :   If possible get it done earlier
User :   ok.
User :   no.i will get it on mondy.
Doctor :   Ok

Doctor :   Fine
User :   does it will harm my baby
Doctor :   2 days is not a problem, I repeat
User :   ok
Doctor :   Do you have any other questions?

User :   why do i feel very low?
User :   if i will not take my thyroxine?
Doctor :   Pregnancy as well as the thyroid can cause such psychological fluctuations

Doctor :   it is a symptom of low thyroid status
Doctor :   but does not exhibhi immediately on skipping a dose
User :   i alwys feel that somthin is going in my head
Doctor :   Ok

Doctor :   that is a pscyhological problem
Doctor :   otherwise no issues
User :   i am lso taking vitamin d tablets.
Doctor :   Ok
User :   severe defecency of vitamin d
Doctor :   that is nothing to do with the low feeling you get
User :   ok fine
Doctor :   Do you have any other queries?
User :   do u think the pharmacist will help me
Doctor :   I cannot predict that

User :   if i will go to ny pharmacy?
User :   are u in
User :   i mean octor : Yes, I am ?
Doctor :   I am in
User :   ok ,then u shouldn't know about uk medical syster
Doctor :   I am aware of it as I do get many patients

Doctor :   from
Doctor :   As per the communication, I can say
Doctor :   that it is difficult to refill without a new prescription

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor